# SDR FDKA2009052600107

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,933 hours, 17,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRL FLT 6223 CVG-GRR.  ROW 12 OVERHEAD FORWARD EMERGENCY LIGHT INOP.  MX RESET SYSTEM, OPS CHECK GOOD.
